Are You Listening To Your Body? Learn To Not Ignore The ‘Messages’ It’s Sending You
The Medical Establishment wants patients to listen to doctors, not to their own bodies. But if you turn an “ear” to your body’s signs and signals, you can unlock a great deal of information about your health, including the health of your bones.
Your remarkable body has various signaling mechanisms in place to let you know that something’s wrong, but you were never taught how to “tune in” to these signals. Instead, courtesy of Big Pharma and Mainstream Medicine, you’re told that you must mask those signs with drugs so you can just keep going.
In today’s article, you’ll learn how to break the cycle of masking symptoms and to hear what your body is telling you, beginning with learning your body’s “language.”
Symptoms Are Your Body’s Language
You may not have thought about this before, but the way you feel on a given day is actually your body talking to you. Whether you know it or not, your body responds to everything you encounter, day in and day out.
For example, you might have a headache. For many, that means turning to some sort of over-the-counter pain killer so that you don’t have to stop your daily activities, and the cause of the headache is not really considered. But a headache is not normal. It’s your body telling you that something isn’t right.
A headache can mean your muscles are tense, you’re dehydrated, or that you aren’t sleeping enough – these are just a few examples. And the pain-killer approach never takes care of the problem that caused the headache to begin with.
Learn To Listen To Your Body
The key here is to slow down. Going back to the headache example – instead of popping pain-killers, say you stopped for a moment, turned off your phone, closed your eyes, and centered your thoughts on what’s going on. Is your neck stiff? Did you get enough sleep last night? When was the last time you had a glass of water or a snack? What have you been eating today?
If you take a moment to focus on your body, you may be surprised by what you discover. You may find that you feel thirsty and hadn’t even realized it. Maybe you’re hungry for something nutritious, because you’ve been eating sugary junk foods lately.
Just taking a minute to listen to your body’s needs can reveal a lot about how you’re reacting to your environment, diet, and other factors. Here are some signs and symptoms that indicate you need to stop, listen, and then give your body what it needs.
Deciphering Your Body’s Language
It’s easy to get used to feeling less-than-optimal. But part of tuning in to your body’s signals is to take note of anything out of the ordinary. Remember, it’s not normal to experience these sometimes-subtle symptoms listed below.
- Do you feel like you’re getting old before your time? Your skin, hair, nails, joints and bones may be lacking nutrients and adequate hydration.
- Cuts, scrapes, and bruises that take a long time to heal can be subtle, but this is a sign that you may be too low on certain macronutrients for proper wound healing to take place. And those macronutrients, such as zinc and Vitamin C are essential to your bones.
- Always getting sick? Your immune system is most likely not up to par. Remember, it’s not normal to get sick constantly. Your immune system needs rest and nutritious foods rich in Vitamins C and D, zinc, and probiotics to keep it functioning normally. And these nutrients, all Foundation Supplements, are critical to your bones
- Insomnia can be a sign of excessive stress, and may be your body’s way of begging you to slow down. Adequate sleep is crucial to the health of your bones.
- If you’re constantly tired, there must be a reason. It could be something as simple as inadequate sleep; but it could also mean plenty of other things, such as nutrient deficiency, infection, or toxin exposure. In fact…
Toxin Exposure Deserves Special Mention
Your body responds to toxins, whether inhaled, ingested, or absorbed through the skin. Regardless of the means of exposure, your liver and kidneys bear the burden of detoxification, and when they get worn out from the barrage of poisons, your body responds with symptoms, some of them visible.
For instance, unexplained weight gain or loss, digestive distress, or feeling unusually hot and sweaty are signs that your liver is over-burdened.
Changes in urine color and consistency, unexplained swelling, nausea, and feeling very sluggish during the day are all signals from your kidneys. They are telling you they need a rest!
It’s important to give these organs a periodic rest, especially if you’ve taken medications. In fact, side effects from drugs are a strong signal that your body has had enough.
What’s startling is that The Establishment is well aware of these side effects; yet they continue to prescribe more drugs, some even to treat side effects. In the case of bisphosphonates, the most popular osteoporosis drugs, the evidence clearly shows that your body can’t handle them.
Study Confirms The Poisonous Nature Of Bisphosphonates
When researchers reviewed the action of bisphosphonates in the body, they concluded that a “drug holiday” should be considered due to the fact that:
“[…] concerns have emerged about adverse effects related to long-term use.”1
The study goes on to point out that bisphosphonates accumulate in the body, and it mentions the drug’s “benefits” continuing through that holiday; but the fact that a holiday is even recommended should give anyone with osteoporosis or osteopenia pause.
Taking a drug holiday is even trickier with intravenous bisphosphonates such as Reclast, which stays active in your body for a year. The side effects of Reclast can be devastating and immediate, something that’s well-known in the medical community. In fact, it’s so well-known, that a…
Shocking Report Instructs Doctors On Management Of Adverse Effects Of Bisphosphonates
“Evidence of both common and uncommon side effects of intravenous bisphosphonates continues to accumulate.”2
This startling quote is from a 2006 study published in the Annals of Oncology. The study goes into detail about the various side effects of the three most commonly prescribed bisphosphonates – pamidronate (Aredia), zoledronic acid (Reclast), and ibandronate (Boniva) – and cautions doctors to be aware of these effects.
Hidden in the study there’s an even more shocking phrase:
“Excessive and prolonged treatment with pamidronate may have compromised the bone quality despite the increase in bone density.”2
This is precisely what the Osteoporosis Reversal Program has been saying all along. Bisphosphonates sacrifice bone quality, which is as important in fracture prevention as bone quantity. In sharp contrast to osteoporosis drugs, the longer you’re on the Program, the better your bone quality and general health. There’s no need to take a “holiday” from the Program’s safe, effective, nutritional approach to bone health.
The main “holiday” your body needs is a holiday from toxins, and OsteoCleanse™ is an excellent place to start.
OsteoCleanse™ Rids The Body Of Osteoporosis Drugs In Just 7 Days
If you’ve taken osteoporosis drugs, you’re probably concerned about bisphosphonates’ tendency to accumulate and linger in the body. You may also still experience some adverse side effects, especially as you’ve started “listening” to your body, and you know something is amiss.
OsteoCleanse™ is “The 7 Day Bone Building Accelerator” not only because it works in one week, but also because it accelerates the bone-building process by flushing out osteoporosis drugs and other toxins, cleansing your liver and kidneys.
Accelerated Bone Remodeling In Just 7 Days!
Discover how OsteoCleanse™ can flush osteoporosis drugs and other bone-damaging toxins from your system – in just seven days.
Based on key foods with powerful detoxification properties, OsteoCleanse™ is a safe, highly effective, and nutrient-rich approach to cleansing. After doing OsteoCleanse™, you’ll “hear” much more positive, healthful messages from your body, such as more energy, feeling and looking younger, optimal weight control, better sleep, and much more.
Those are “body languages” we all love to hear!
Till next time,
1 Diab, Dima L. and Watts, Nelson B. “Bisphosphonate drug holiday: who, when and how long.” Therapeutic Advances in Muskuloskeletal Disease. June 2013. 5(3): 107-111. DOI: 10.117/1759720X13477714. Web. http://www.ncbi.nlm.nih.gov/pmc/articles/PMC3707342/
2 “Management of the adverse effects associated with intravenous bisphosphonates.” Annals of Oncology. June 2006. 17(6): 897-907. DOI: 10.1093/annonc/mdj105. Web. http://annonc.oxfordjournals.org/content/17/6/897.full